# SDR 95ZZZX1592

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9087V
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8613005
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Cracked
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED THERMOSTATIC BYPASS VALVE TO C/W SB 518A, FOUND NOT TO PASS DIMENSIONAL CHECK.  ORDERED NEW VALVE WITH HIGHER SERIAL NUMBER TO EXTEND SB COMPLIANCE TIME TO ANNUAL.  UPON INSPECTION OF NEW VALVE, FOUND CRIMPED NUT TO HAVE CRACK THAT APPEARS TO BE CAUSED BY STRESS IN PROCESS OF CRIMPING TO LYCOMING SPECS.  SUBMITTER REQUESTS ENG AD TO INSPECT/RECALL ALL VALVES (NEW) FOR CRACKED CRIMPED NUT.  IN THIS CASE, THE CURE IS WORSE THAN THE ILLNESS.
